Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have Vertigo and nausea. On Meclizine. Healing time?

I have outter and inner ear infection i was given bactrim , acyclovir , neomycin drops, and meclizine for vertigo and nausea. I have been taking the bactrim for 6 days, along with the drops. The acyclovir for 2 days The swelling on my outter ear is going down although the blisters are still there. My biggest problem though is the vertigo. I can not drive or go to wrk the meclizine doesnt serm to be doing anything to help. How long will the vertigo last?? I cant keep missing work but my job involves driving
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcare magic forum. As have described meclozine is not working well , there are few drugs appropriate to controle vertigo, like cinnerzine etc. You better consult your doctor again for follow up visit so that he can change the drug. Then you can go to work with out break.
I think bactrim is also not upto the mark to controle the infection, he may priscribe you some newer antibiotics for this purpose. You need anti inflamatory drugs wits protiolytic enzyme combination for controling the inflamation.
I advise you to follow some diet recommendations as avoid taking spices, chillies, to avoid vertigo of gastrc origin.
Wishing for a quick recovery and thanks for calling.
Answered: Wed, 20 Feb 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
From your history and treatment given it suggests that you might be having Herpes Zoster.
Being a viral infection it takes some more time to recover and so with your vertigo.
Continue the same treatment and gradually you will be alright.
Ok and bye.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor